# SDR AALA201703219016

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 5,652 hours, 2,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM OPEN INDICATION ON THE R1 DOOR, DISPLAYED UNARMED ON LANDING ROLL OUT. MAINTENANCE ADJUSTED GIRT BAR ON R1 DOOR IAW AMM 25-62-44.
